Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

July 4, 20178 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 4, 2017, 2:13 PM EDT for 8 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2017, 2:13 PM EDT (18:13 UTC)
Expired
Jul 4, 2017, 3:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Gilmer County, GA, Gordon County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
463 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

262 
WWUS82 KFFC 041813
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT TUE JUL 4 2017
 
GAZ005-007-012>014-019>021-030>032-041900-
Gilmer GA-Polk GA-Dawson GA-Cobb GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Paulding GA-Murray GA-Floyd GA-
213 PM EDT TUE JUL 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...POLK...WESTERN DAWSON...
NORTHWESTERN COBB...CHEROKEE...EASTERN GORDON...BARTOW...PICKENS...
NORTHERN PAULDING...SOUTHEASTERN MURRAY AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 300 PM EDT...

At 211 PM EDT...a line of strong thunderstorms extended from Carters 
to Fairmount, Kingston, Taylorsville and Cedartown, moving east at 
35 mph.

  HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud-to-
           ground lightning and heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of these storms include
Marietta, Canton, Cartersville, Calhoun, Dallas, Cedartown, Jasper,
Ellijay, Kennesaw, Woodstock, Acworth, Holly Springs, Adairsville,
Rockmart, Euharlee, Hiram, Emerson, Ball Ground, Nelson and Aragon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3407 8541 3425 8503 3472 8476 3474 8426
      3467 8425 3464 8420 3461 8419 3439 8423
      3412 8439 3411 8442 3407 8442 3390 8462
      3391 8539
TIME...MOT...LOC 1811Z 273DEG 28KT 3467 8463 3442 8470 3404 8503 3400
8539

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 1:58 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 4, 1:58 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
158 PM EDT Tue Jul 4 2017

.UPDATE...

A distinct line of thunderstorms continues to march east across
Chattooga and Floyd counties at this hour. Expect this activity to
shift east towards Dawsonville over the next couple of hours.
There is more widespread convection in Alabama and this will
transition east into north GA through the afternoon. So for those
in far north GA expect scattered showers/thunderstorms to increase
in coverage. Have also increased the potential to see these pop-
up showers/thunderstorms south toward the metro. Feel any
shower/thunderstorm activity will dwindle toward sunset with loss
of heating.

&&

.PREV DISCUSSION... /Issued 1123 AM EDT Tue Jul 4 2017/

UPDATE...

Rain is beginning to taper off across far north GA this late
morning. However, looking west, seeing more heavy showers and
isolated thunderstorms moving east. Anticipate this activity to
continue into the early afternoon across north GA. At this point,
expected to see a bit more subsidence take hold across the north,
but with redevelopment to the west, this might not be the case.
We will have to monitor the progress of this activity and adjust
the forecast to reflect this. We may need to extend the
probability of pops south and out in time if this trend continues.
Otherwise, the forecast is on track.

PREV DISCUSSION... /Issued 355 AM EDT Tue Jul 4 2017/

SHORT TERM /Today through Wednesday/...
Latest G16 WV satellite imagery shows a decaying upr wave moving
east across northern Alabama & middle Tennessee at this time,
accompanied by a few showers and embedded thunderstorms. It is this
feature that will be the focus for convective initiation across
mainly north Georgia today.

Challenging forecast centers around coverage of showers/storms and
how far south they develop, considering Hi-res models are in a bit
of disagreement. The HRRR/RAP and 00z NAM keep most of the
convection north of I-20 and I-85 while our local WRF/ARW models
(which initialize off the GFS) are farther south (south of I-20 /
along a LaGrange to Griffin to Greensboro line). Regardless of
outcome, with the exception of the higher elevations of northeast
Georgia, confidence is medium to high that any showers/storms will
dissipate after 8PM and hopefully not impact many outdoor
(Independence Day) activities. Out ahead of aforementioned upr wave,
narrow belt of 20-25kt West-Southwest low lvl (sfc-h85) flow over
north GA, along with moderate instability AOA 2K J/KG could support
a few stronger storms this afternoon. Mid lvl dry air intrusion
evident on Water Vapor could enhance isolated downburst winds of
50 to 60 mph. However, widespread severe weather is not expected.

Tuesday night into Wednesday, shortwave ridge looks to set up across
the forecast area behind Tuesday's upr lvl system and upstream wave
over Missouri/Arkansas. This should help to limit convection while
warming temps up into the lower to mid 90s across much of central
GA. Heat indices could exceed 100F from Americus to Dublin to
Swainsboro.

DJN.83

LONG TERM /Wednesday Night through Monday/...

Extended period begins with a shortwave trof approaching within
a broader 500mb trof anchored over the eastern half of the US that
remains anchored for the entire extended period. Pops expected to
peak across far north GA Thursday aftn/eve with the approach of
the shortwave trof. Will likely see a north to south gradient of
tstm coverage from Thursday to Friday as the shortwave exits and
forces a weak boundary southward through the CWA on Friday.
Uncertainty increases through the weekend as the eastern US trof
sharpens and becomes more conducive for NW flow MCS type systems.
Both the ECMWF and GFS in general agreement on the NW flow pattern
and the potential for something more organized to develop and
head south on Saturday...which would appear to emanate from an
overnight MCS in Missouri on Friday AM. Too early to determine
anything other than recognize the potential.

GFS and ECMWF diverge thereafter with ECM bringing in some drier
air by Sunday thru Tuesday whereas the GFS hangs a boundary up and
keeps pop chances normal to above normal through the extended.
Running the model blends in the extended yield near normal pops
overall with and near normal temps. Given the uncertainty of the
weekend...would expect confidence to decrease with time.
In summary...looking for increased pop targets of Thursday in north
GA...Friday in Central/South GA and Saturday from North to South
with potential MCS.

KS.30

&&

.AVIATION...
18Z Update...
VFR conditions expected through much of the TAF period. However,
with scattered convection possible this afternoon, mainly at the
northern TAF sites, anticipate reduced vsbys/cigs to occur is
accordance with any precipitation activity. Any showers or
thunderstorms should dwindle by sunset with clouds clearing out
through the evening hours. Expect clear and calm conditions
overnight. Some fog may develop across north GA, but it depends on
the location of any precipitation we get this afternoon. Expect
some CU development by mid-morning Wednesday. Coverage of
thunderstorms Wednesday afternoon looks limited at this point.
West winds will continue through the TAF period, 8-12kts during
the afternoons.

//ATL Confidence...18Z Update...
Medium with convection timing and coverage.
High with all other elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  71  91  72 /  40  30  20   5
Atlanta         89  73  90  73 /  30  20  20   5
Blairsville     81  66  84  67 /  50  30  30  30
Cartersville    88  71  89  72 /  50  30  20  10
Columbus        94  74  94  74 /  10   5   5   5
Gainesville     86  71  88  72 /  50  30  20  10
Macon           94  73  95  74 /  10  10  10   5
Rome            88  71  90  72 /  50  30  30  20
Peachtree City  90  71  91  71 /  30  20  10   5
Vidalia         95  75  95  76 /  10  10  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJN.83
LONG TERM....30
AVIATION...26
Hazardous weather outlook, Jul 4, 11:30 AM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1130 AM EDT Tue Jul 4 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073-
075-051200-
Baldwin-Banks-Barrow-Bartow-Butts-Carroll-Catoosa-Chattooga-
Cherokee-Clarke-Clayton-Cobb-Coweta-Dade-Dawson-DeKalb-Douglas-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Heard-Henry-Jackson-Jasper-Jones-
Lamar-Lumpkin-Madison-Meriwether-Monroe-Morgan-Murray-Newton-
North Fulton-Oconee-Oglethorpe-Paulding-Pickens-Pike-Polk-Putnam-
Rockdale-South Fulton-Spalding-Taliaferro-Towns-Troup-Union-
Walker-Walton-Warren-White-Whitfield-Wilkes-
1130 AM EDT Tue Jul 4 2017

This Hazardous Weather Outlook is for portions of central Georgia...east central Georgia...
north central Georgia...northeast Georgia...northwest Georgia AND
west central Georgia.

.DAY ONE...This Afternoon and Tonight...

There is a chance of a few showers and thunderstorms this
afternoon and evening. The best chances for storms will be
through 6 pm generally across the North Georgia
Mountains. However, scattered showers or thunderstorms cannot be
ruled out in any location along and north of Interstate 20.
Frequent lightning...gusty winds...and locally heavy rainfall will
be the primary hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance of showers and thunderstorms each day, mainly
during the afternoon and evening hours. A few storms could be
strong to possibly severe with gusty winds as well as locally
heavy rain. The best chances of isolated strong to severe storms
will come on Thursday and Friday as a weak front moves across the
region.

Due to the heavy rain, brief localized flooding of poor drainage
areas is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

GAZ069-074-076-078>086-089>098-102>113-051200-
Bibb-Bleckley-Chattahoochee-Crawford-Crisp-Dodge-Dooly-Emanuel-
Harris-Houston-Jefferson-Johnson-Laurens-Macon-Marion-Montgomery-
Muscogee-Peach-Pulaski-Schley-Stewart-Sumter-Talbot-Taylor-
Telfair-Toombs-Treutlen-Twiggs-Upson-Washington-Webster-Wheeler-
Wilcox-Wilkinson-
1130 AM EDT Tue Jul 4 2017

This Hazardous Weather Outlook is for portions of central Georgia...east central Georgia...southeast Georgia AND west central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated showers and thunderstorms are possible through the
evening hours. Severe weather is not anticipated, but a strong
storm would be capable of producing gusty winds, locally heavy
rainfall and frequent lightning strikes. In addition, the
combination of the high temperatures and the dewpoint will cause
the the heat index to approach and exceed 100 degrees during the
afternoon hours today. Drink plenty of water and watch for signs
of heat exhaustion if you are outdoors today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance of showers and thunderstorms each day, mainly
during the afternoon and evening hours. A few storms could be
strong to possibly severe with gusty winds as well as locally
heavy rain. The best chances of isolated strong to severe storms
will come on Thursday and Friday as a weak front moves across the
region.

Due to the heavy rain, brief localized flooding of poor drainage
areas is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 4, 8:51 AM EDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 AM EDT TUE JUL 4 2017

GAZ001>005-041315-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-
851 AM EDT TUE JUL 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER...
DADE AND MURRAY COUNTIES UNTIL 915 AM EDT...

At 849 AM EDT...a cluster of showers and thunderstorms containing
locally heavy rainfall was near Cloudland Canyon State Park, or near
Trenton...moving east at 15 mph.

  HAZARD...winds up to 40 mph wind and locally heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill,
Cohutta, Center Post, Crandall, Fairview, Beaverdale, Villanow,
Chattanooga  Valley and Cloudland Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8462 3463 8467 3462 8491 3463 8491
      3462 8493 3461 8504 3462 8506 3461 8506
      3459 8553 3498 8560
TIME...MOT...LOC 1249Z 257DEG 13KT 3487 8545

WIND...50MPH
Special weather statement, Jul 4, 9:22 AM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
922 AM EDT TUE JUL 4 2017

GAZ001>005-041415-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-
922 AM EDT TUE JUL 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER...
DADE AND MURRAY COUNTIES UNTIL 1015 AM EDT...

At 922 AM EDT...a cluster of showers and thunderstorms producing
locally heavy rainfall was over Trenton...moving east at 25 mph.

  HAZARD...up to 40 mph wind and locally heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill,
Cohutta, Crandall, Fairview, Beaverdale, Villanow, Chattanooga
Valley, Cloudland Canyon State Park and Hooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8463 3464 8466 3460 8553 3498 8560
TIME...MOT...LOC 1322Z 260DEG 21KT 3485 8553

WIND...50MPH
Special weather statement, Jul 4, 1:13 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
113 PM EDT TUE JUL 4 2017

GAZ002-004-011-012-019-020-041745-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Bartow GA-Floyd GA-
113 PM EDT TUE JUL 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...GORDON...NORTHWESTERN BARTOW AND FLOYD COUNTIES
UNTIL 145 PM EDT...

At 112 PM EDT...a line of strong thunderstorms extended from
Subligna to lyerly, moving east at 25 mph.

  HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Calhoun, Summerville, Adairsville, Trion, Resaca, Plainville,
Shannon, Lyerly, Menlo, Pinson, Subligna, Redbud, Lake Marvin, Coosa,
Cloudland, James H. Floyd State Park, Holland, Sonoraville and
Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3452 8550 3465 8524 3467 8505 3462 8491
      3461 8478 3445 8482 3416 8519 3416 8544
      3450 8551
TIME...MOT...LOC 1712Z 267DEG 23KT 3458 8519 3444 8523 3424 8552 3419
8572

WIND...40MPH
Special weather statement, Jul 4, 1:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
139 PM EDT TUE JUL 4 2017

GAZ004-005-012-019-020-041830-
Whitfield GA-Gordon GA-Bartow GA-Murray GA-Floyd GA-
139 PM EDT TUE JUL 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITFIELD...
GORDON...NORTHERN BARTOW...SOUTHWESTERN MURRAY AND FLOYD COUNTIES
UNTIL 230 PM EDT...

At 138 PM EDT...a line of strong thunderstorms extended from near
Tilton to near Calhoun and Coosa, moving east at 30 mph.

  HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Calhoun, Adairsville, Kingston, Resaca, Plainville, Shannon,
Cassville, Fairmount, Ranger, Pinson, Redbud, Folsom, Coosa, Oakman,
Funkhouser, Carters, Sonoraville, Lindale and Oostanaula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3448 8509 3466 8505 3473 8482 3461 8465
      3439 8466 3420 8489 3413 8511 3416 8544
      3425 8546
TIME...MOT...LOC 1738Z 274DEG 25KT 3464 8502 3454 8496 3441 8503 3425
8533 3416 8554 3417 8571

WIND...50MPH
Special weather statement, Jul 4, 2:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT TUE JUL 4 2017

GAZ005-007-012>014-019>021-030>032-041900-
Gilmer GA-Polk GA-Dawson GA-Cobb GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Paulding GA-Murray GA-Floyd GA-
213 PM EDT TUE JUL 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...POLK...WESTERN DAWSON...
NORTHWESTERN COBB...CHEROKEE...EASTERN GORDON...BARTOW...PICKENS...
NORTHERN PAULDING...SOUTHEASTERN MURRAY AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 300 PM EDT...

At 211 PM EDT...a line of strong thunderstorms extended from Carters
to Fairmount, Kingston, Taylorsville and Cedartown, moving east at
35 mph.

  HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud-to-
           ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Marietta, Canton, Cartersville, Calhoun, Dallas, Cedartown, Jasper,
Ellijay, Kennesaw, Woodstock, Acworth, Holly Springs, Adairsville,
Rockmart, Euharlee, Hiram, Emerson, Ball Ground, Nelson and Aragon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3407 8541 3425 8503 3472 8476 3474 8426
      3467 8425 3464 8420 3461 8419 3439 8423
      3412 8439 3411 8442 3407 8442 3390 8462
      3391 8539
TIME...MOT...LOC 1811Z 273DEG 28KT 3467 8463 3442 8470 3404 8503 3400
8539

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:32 PM EDTSpecial Weather StatementFFCCarroll28 min
Jul 4, 6:14 AM EDTSpecial Weather StatementFFCDade61 min
Jul 4, 7:25 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker65 min
Jul 4, 8:51 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Murray, Walker, Whitfield24 min
Jul 4, 9:22 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Murray, Walker, Whitfield53 min
Jul 4, 10:23 AM EDTRiver Flood WarningFFCDade32 hr
Jul 4, 1:13 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon32 min
Jul 4, 1:39 PM EDTSpecial Weather StatementFFCFloyd, Gordon51 min
Jul 4, 2:51 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth, Hall, Paulding39 min
Jul 4, 3:21 PM EDTSpecial Weather StatementFFCCobb, Gwinnett, Paulding, Polk39 min
Jul 4, 3:30 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White45 min
Jul 4, 3:49 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Douglas, Fulton, Gwinnett, Jackson and 2 more41 min
Jul 4, 3:53 PM EDTSpecial Weather StatementFFCHaralson, Polk37 min
Jul 4, 3:57 PM EDTSpecial Weather StatementFFCMadison33 min
Jul 4, 4:02 PM EDTSpecial Weather StatementFFCBanks43 min
Jul 4, 4:21 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe39 min
Jul 4, 4:27 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Paulding, Polk48 min
Jul 4, 4:52 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding38 min
Jul 4, 4:59 PM EDTSpecial Weather StatementFFCCarroll, Heard31 min
Jul 4, 5:04 PM EDTSpecial Weather StatementFFCMorgan, Oglethorpe41 min
Jul 4, 5:28 PM EDTSpecial Weather StatementFFCClayton, Cobb, Coweta, DeKalb, Douglas, Fulton and 1 more47 min
Jul 4, 5:34 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes41 min
Jul 4, 6:05 PM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, DeKalb, Fayette, Henry and 3 more40 min
Jul 4, 6:18 PM EDTSpecial Weather StatementFFCGlascock, Warren42 min
Jul 4, 6:40 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton50 min
Jul 4, 6:57 PM EDTSpecial Weather StatementFFCGlascock48 min
Jul 4, 7:09 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 4, 7:15 PM EDTSpecial Weather StatementFFCBaldwin, Putnam45 min
Jul 4, 7:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam36 min
Jul 4, 7:51 PM EDTSpecial Weather StatementFFCWhitfield39 min
Jul 4, 7:55 PM EDTSpecial Weather StatementFFCGreene, Taliaferro35 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.